# SDR MWEA95432

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Pin
- Condition: Fell Out
- Location: Service Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GALLEY SERVICE DOOR EVACUATION SLIDE COVER RETAINING PIN FELL OUT.  MAINTENANCE REPLACED EVACUATION SLIDE DOOR AND PIN, RETURNED A/C TO SERVICE.
